On k-Jacobsthal and k-Jacobsthal-Lucas hybrid numbers


KILIÇ N.

JOURNAL OF DISCRETE MATHEMATICAL SCIENCES & CRYPTOGRAPHY, vol.24, no.4, pp.1063-1074, 2021 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 24 Issue: 4
  • Publication Date: 2021
  • Doi Number: 10.1080/09720529.2021.1873253
  • Journal Name: JOURNAL OF DISCRETE MATHEMATICAL SCIENCES & CRYPTOGRAPHY
  • Journal Indexes: Emerging Sources Citation Index, Scopus, Academic Search Premier, Aerospace Database, Communication Abstracts, INSPEC, Metadex, zbMATH, Civil Engineering Abstracts
  • Page Numbers: pp.1063-1074

Abstract

In this paper, we consider the k-Jacobsthal and k-Jacobsthal-Lucas hybrid numbers. We obtain the Binet formulas, generating functions, exponential generating functions and summation formulas of k-Jacobsthal and k-Jacobsthal-Lucas hybrid numbers. Also, we give Catalan, Cassini and d'Ocagne identities of these hybrid numbers. Finally, we introduce the matrix generators for k-Jacobsthal and k-Jacobsthal-Lucas hybrid numbers.